Locally fine uniformities and normal covers

Jan Pelant

Czechoslovak Mathematical Journal (1987)

  • Volume: 37, Issue: 2, page 181-187
  • ISSN: 0011-4642

How to cite

top

Pelant, Jan. "Locally fine uniformities and normal covers." Czechoslovak Mathematical Journal 37.2 (1987): 181-187. <http://eudml.org/doc/13632>.

@article{Pelant1987,
author = {Pelant, Jan},
journal = {Czechoslovak Mathematical Journal},
keywords = {fine uniform; Ginsburg-Isbell derivative; locally fine spaces; subfine uniform space},
language = {eng},
number = {2},
pages = {181-187},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Locally fine uniformities and normal covers},
url = {http://eudml.org/doc/13632},
volume = {37},
year = {1987},
}

TY - JOUR
AU - Pelant, Jan
TI - Locally fine uniformities and normal covers
JO - Czechoslovak Mathematical Journal
PY - 1987
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 37
IS - 2
SP - 181
EP - 187
LA - eng
KW - fine uniform; Ginsburg-Isbell derivative; locally fine spaces; subfine uniform space
UR - http://eudml.org/doc/13632
ER -

References

top
  1. Frolík Z., lntroduction to Seminar Uniform Spaces, 1976-77, Math. Inst. ČSAV, Prague. MR0431102
  2. Frolík Z., Four functors into paved spaces, Seminar Uniform Spaces 1973-74 directed by Z. Frolík, MÚ ČSAV, Prague, pp. 27-72. (1973) Zbl0369.54012MR0440511
  3. Frolík Z., Locally e-fine measurable spaces, Trans. A.M.S. 196 (1974), pp. 237-247. (196) Zbl0297.54023MR0383357
  4. Ginshurg S., Isbell J. R., 10.1090/S0002-9947-1959-0112119-4, Trans. A.M.S. 93 (1959), pp. 145-168. (1959) MR0112119DOI10.1090/S0002-9947-1959-0112119-4
  5. Isbell J. R., Uniform spaces, Math. Surveys (12), 1964, A.M.S. (1964) Zbl0124.15601MR0170323
  6. Pelant J., Remark on locally fine spaces, Comment. Math. Univ. Carolinae 16 (1975), pp. 501-504. (1975) Zbl0316.54028MR0383361
  7. Pelant J., Preiss D., Vilimovsky J., On local uniformities, Gen. Top. and its Appl. 8 (1978), pp. 67-71. (1978) Zbl0397.54022MR0461448
  8. Pelant J., Rice M. D., Remarks on e-locally fine spaces, Seminar Uniform Spaces 1976-77 directed by Z. Frolík, Math. Inst. ČSAV, Prague, pp. 51 - 62. (1976) Zbl0453.54017
  9. Rice M. D., Complete uniform spaces, Springcr-Verlag Lecture Notes 378, 400-418. Zbl0327.54025MR0358707
  10. Shchepin E. V., Topologies of limit spaces, (Russian), Uspechi mat. nauk XXXI, 5 (191), pp. 191-226. (191)) Zbl0356.54026
  11. Shchepin E. V., On topological products, groups, and a new class of spaces more general than metric spaces, Dokl. Akad. Nauk 226 (1976), pp. 527-529. (1976) Zbl0338.54022MR0405350

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.